# SDR 2019FA0000104

- Difficulty date: October 18, 2018
- Submitted: April 2, 2019
- Operation: General aviation
- Aircraft: N37EE
- Make and model: Diamon DA20-C1
- Aircraft serial: C0661
- Aircraft time: 1,000 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: DC00013B
- Condition: Cracked
- Location: Engine
- Part time: 1,000 hours
- Component: Exhaust System, Diamon
- Component part number: DC0001B
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WITHIN THE LAST FEW WEEKS THIS FLIGHT SCHOOL DISCOVERED SEVERAL INSTANCES OF CRACKED EXHAUST RISERS AND FLANGES AFFECTING THE NR 2 AND NR 3 CYLINDERS. SEVERAL ADDITIONAL M&D REPORTS HAVE BEEN FILED FOR THIS TIME PERIOD.
